| Model Number |
8253001RF |
| Medical Device Problem Codes |
Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: the results of analysis concluded that the software card and display board were failures.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the during pre-op, nim mainframe was showing error, cannot find the required map name.Once the unit was left on the error message page and the unit was warmed up, it will boot up properly.The error populates at boot up when not already warmed up.The issue was not resolved by repositioning or troubleshooting.The backup device was used to complete the procedure.There was no patient impact.